Next Article in Journal
Characterizations of Spatial Quaternionic Partner-Ruled Surfaces
Next Article in Special Issue
Research on New Interval-Valued Fractional Integrals with Exponential Kernel and Their Applications
Previous Article in Journal
Selection of an Appropriate Global Partner for Companies Using the Innovative Extension of the TOPSIS Method with Intuitionistic Hesitant Fuzzy Rough Information
Previous Article in Special Issue
Some Classical Inequalities Associated with Generic Identity and Applications
 
 

Order Article Reprints

Journal: Axioms, 2024
Volume: 13
Number: 611

Article: Geometric Characterization of Validity of the Lyapunov Convexity Theorem in the Plane for Two Controls under a Pointwise State Constraint
Authors: by Clara Carlota, Mário Lopes and António Ornelas
Link: https://www.mdpi.com/2075-1680/13/9/611

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop